Delay-distribution-dependent stability criteria for neural networks with time-varying delays

Lakshmanan, S., Manivannan, A. and Balasubramaniam, P. 2012, Delay-distribution-dependent stability criteria for neural networks with time-varying delays, Dynamics of continuous, discrete and impulsive systems series a: mathematical analysis, vol. 19, no. 1, pp. 1-14.

Attached Files
Name Description MIMEType Size Downloads

Title Delay-distribution-dependent stability criteria for neural networks with time-varying delays
Author(s) Lakshmanan, S.ORCID iD for Lakshmanan, S. orcid.org/0000-0002-4622-3782
Manivannan, A.
Balasubramaniam, P.
Journal name Dynamics of continuous, discrete and impulsive systems series a: mathematical analysis
Volume number 19
Issue number 1
Start page 1
End page 14
Total pages 14
Publisher Watam Press
Place of publication Waterloo, Ont.
Publication date 2012-02-27
ISSN 1492-8760
Language eng
Field of Research 0102 Applied Mathematics
0906 Electrical And Electronic Engineering
0913 Mechanical Engineering
Copyright notice ©2012, Watam Press
Persistent URL http://hdl.handle.net/10536/DRO/DU:30088542

Document type: Journal Article
Collections: Centre for Intelligent Systems Research
Elements - New records (hidden)
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 2 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 6 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Fri, 04 Nov 2016, 15:03:48 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.